# SDR ASAA2023102245778

- Difficulty date: October 22, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 37,010 hours, 11,675 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG START SW WILL NOT STAY ENGAGED IN GRD POSITION. WHEN HOLDING START SW MANUALLY -NO-US. GROUNDED - YES. PERFORMED OPS CHECK ON NORMAL ENGINE PROCEDURES FOR ENGINE 1 IAW B737-900 AMM 71-00-00-800-808-100. COULD NOT DUPLICATE DISCREPANCY. OPS CHECK GOOD.
